Alert archive / Texas / Tornado Warnings in 2024

Tornado Warning 7, NWS Corpus Christi, TX

June 19, 2024Bee County, San Patricio County, Texas

NWS Corpus Christi, TX issued this tornado warning at Jun 19, 2024, 7:44 PM CDT for Bee County, San Patricio County, Texas. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2024, 7:44 PM CDT (00:44 UTC)
Expired
Jun 19, 2024, 8:00 PM CDT
In force
16 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Bee County, TX, San Patricio County, TX

The radar

The Corpus Christi radar (KCRP), 36 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 7:25 PM CDTTornado WatchSPC12 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 0.7 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2024-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1715 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2024-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1715 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
487 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
300 m²/s²
Significant tornado parameter
1.2
Supercell composite
10.5

Open this sounding in Storm Lab

The text

As transmitted.

014 
WFUS54 KCRP 200044
TORCRP
TXC025-409-200100-
/O.NEW.KCRP.TO.W.0007.240620T0044Z-240620T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Corpus Christi TX
744 PM CDT Wed Jun 19 2024

The National Weather Service in Corpus Christi has issued a

* Tornado Warning for...
  North central San Patricio County in south central Texas...
  Southeastern Bee County in south central Texas...

* Until 800 PM CDT.

* At 744 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over St. Paul, or near Sinton, moving west at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  St. Paul and West Sinton.

This includes the following highways...
 US Highway 181 between mile markers 614 and 620.
 US Highway 77 near mile marker 646.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2813 9751 2805 9751 2802 9772 2818 9771
TIME...MOT...LOC 0044Z 089DEG 33KT 2810 9757 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

LS
1 follow-up statement
956 
WWUS54 KCRP 200051
SVSCRP

Severe Weather Statement
National Weather Service Corpus Christi TX
751 PM CDT Wed Jun 19 2024

TXC025-409-200100-
/O.CON.KCRP.TO.W.0007.000000T0000Z-240620T0100Z/
San Patricio TX-Bee TX-
751 PM CDT Wed Jun 19 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTH
CENTRAL SAN PATRICIO AND SOUTHERN BEE COUNTIES...

At 751 PM CDT, a severe thunderstorm capable of producing a tornado
was located near West Sinton, or 9 miles northwest of Sinton, moving
west at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
St. Paul.

This includes US Highway 181 between mile markers 614 and 618.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2812 9754 2806 9754 2802 9772 2818 9771
TIME...MOT...LOC 0051Z 089DEG 33KT 2810 9764 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

LS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Jun 19, 6:41 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jun 19, 6:41 PM CDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
641 PM CDT Wed Jun 19 2024

...New AVIATION...

.SHORT TERM...
(Tonight through Thursday night)
Issued at 524 PM CDT Wed Jun 19 2024

Tropical Storm Alberto is continuing to better organize as it churns
in the southwestern Gulf. Winds and rainfall varies greatly within
each quadrant. Here's the current information about Alberto:

Location is about 305 miles south-southeast of Brownsville heading
west-southwest at 9 MPH. Maximum sustained winds are 40 MPH and the
minimum pressure is 995 MB. Alberto is expected to continue it's
current trajectory making landfall along the eastern coast of Mexico
near Tampico early tomorrow morning.

Precipitable water (PWAT) value as of the special 18Z balloon launch
is 2.63" and may even approach 3 inches with our evening sounding as
moisture continues to increase over the region. A flood watch
remains in effect through midday tomorrow to account for these
conditions.

Current hazards that remain in effect below:

Rainfall and Flooding: There remains uncertainty in rainfall amounts
across the region, with expected totals varying significantly
depending on the location of rain bands. Several inches have fallen
over the region in the last 24 hours with some locations reporting
over 5 inches thus far and more rain is expected. We anticipate an
additional 2 to 7 inches of rain area-wide with localized higher
amounts up to 10 inches through Friday.

Tornadoes: A few tornadoes warnings have already gone out
throughout the day today. The tornado threat continues to be a
hazard across the CWA as bands from Alberto continue to stream
onshore.

Wind: The disturbance’s circulation is getting better organized
and is expected to continue this until landfall, with strong winds
extending up to 415 miles from the center. Local observations
recorded gusts up around 56 mph near Kingsville. Coastal counties
may see winds up to 45 MPH tonight.

Coastal Flooding: Coastal flooding is ongoing, with numerous reports
of water encroaching on dunes and roadways. This flooding is
expected to persist through at least Thursday and a Coastal Flood
Warning is in effect through 00Z Friday, as high tide levels are
expected to remain between 2-3 feet. The risk of rip currents
remains high and the Rip Current Risk advisory has been extended
through midday Friday due to slow-to-subside long-period swells.

&&

.LONG TERM...
(Friday through next Tuesday)
Issued at 524 PM CDT Wed Jun 19 2024

As Conditions are expected to improve by the end of the week,
another system could bring more rain over the weekend. The early
part of next week looks drier as upper-level ridging takes hold.
Continue to monitor updates from the National Weather Service for
the latest information.

&&

.AVIATION...
(00Z TAFS)
Issued at 624 PM CDT Wed Jun 19 2024

A mixed bag of MVFR and IFR ceilings and visibilities can be
expected as we continue to experience rainbands across the area
associated with Tropical Storm Alberto. This is expected to
continue through tomorrow with gusty winds (20-30kts)
accompanying these rainbands as they pass through the area. MVFR
ceilings are expected to prevail by midday tomorrow across all
sites with some potentially brief pockets of VFR ceilings at the
eastern sites. Confidence is a little lower on this at this time.

&&

.MARINE...
Issued at 524 PM CDT Wed Jun 19 2024

Dangerous marine conditions continue this evening and a Tropical
Storm Warning remains in effect. Strong to very strong onshore
winds are occurring. Wave heights of 14 feet up to around 19 feet
across the coastal waters through Thursday. Deep moisture is still
moving into the area with a 80-100% chance of showers and
thunderstorms through Thursday. Rain chances trend down slightly
for Friday, but increase again for the weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    79  89  78  89 /  90  80  70  70
Victoria          77  89  75  90 /  70  60  20  50
Laredo            76  88  76  90 / 100  80  50  80
Alice             76  89  76  91 /  90  70  50  70
Rockport          82  92  81  92 /  90  70  70  70
Cotulla           76  90  76  93 /  90  70  30  50
Kingsville        78  89  77  90 /  90  80  70  80
Navy Corpus       82  89  82  90 /  80  80  80  80

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Tropical Storm Warning for TXZ242>247-342>347-442-443-447.

     Flood Watch through Thursday afternoon for TXZ229>234-239>247-
     342>347-442-443-447.

     Coastal Flood Warning until 7 PM CDT Friday for TXZ245-342>345-
     347-442-443-447.

     High Rip Current Risk through Friday afternoon for TXZ345-442-
     443-447.

GM...Tropical Storm Warning for GMZ231-232-236-237-250-255-270-275.

&&

SHORT TERM...BF
LONG TERM....BF
AVIATION...NP/92

In the hours before

Local storm report, Jun 19, 5:33 PM CDT, 2 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Corpus Christi TX
533 PM CDT Wed Jun 19 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     Coastal Flood    3 NNE Corpus Christi    27.84N 97.38W
06/19/2024                   Nueces             TX   Public

            Flooding at the North Beach RV Park.

&&

TC
Local storm report, Jun 19, 5:48 PM CDT, 1 hour 56 minutes before
Preliminary Local Storm Report
National Weather Service Corpus Christi TX
548 PM CDT Wed Jun 19 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 PM     Flood            Alice                   27.75N 98.06W
06/19/2024                   Jim Wells          TX   Emergency Mngr

            Several roads closed around Alice such as
            the Johnson St Overpass, Edith and
            Industrial, 5th and main, and 1100-1600
            Block of Main.

&&

TC
Local storm report, Jun 19, 6:43 PM CDT, 1 hour 1 minute before
Preliminary Local Storm Report...Summary
National Weather Service Corpus Christi TX
643 PM CDT Wed Jun 19 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     Rain             5 NNE Fulton            28.14N 97.00W
06/19/2024  M8.30 Inch       Aransas            TX   Public

            Tropical Storm Alberto rainfall report
            obtained from Social Media.

0100 PM     Rain             6 SSE Austwell          28.30N 96.82W
06/19/2024  M7.61 Inch       Aransas            TX   Mesonet

            Mesonet station RNST2 ARANSAS NWR PORT
            ARANSAS 32 NNE TX US.

0531 PM     Rain             11 WNW Rockport         28.10N 97.21W
06/19/2024  M5.57 Inch       Refugio            TX   Mesonet

            Heavy rainfall from Tropical Storm Alberto.

0531 PM     Rain             10 WNW Rockport         28.10N 97.21W
06/19/2024  M5.57 Inch       Refugio            TX   Mesonet

            Mesonet station FW1659 Bayside.

0628 PM     Rain             1 SSW Fulton            28.05N 97.04W
06/19/2024  M5.05 Inch       Aransas            TX   Mesonet

            Mesonet station FW2228 Rockport.

0106 PM     Rain             2 WSW Fulton            28.06N 97.07W
06/19/2024  M5.00 Inch       Aransas            TX   Public

            Spotter reported 5 inches in the Rockport
            area.

0612 PM     Rain             15 ENE Fulton           28.12N 96.80W
06/19/2024  M4.90 Inch       Calhoun            TX   Mesonet

            Mesonet station MIRT2 Matagorda Island.

0512 PM     Rain             15 ENE Fulton           28.13N 96.80W
06/19/2024  M4.50 Inch       Calhoun            TX   Public

            Reported rainfall from Tropical Storm
            Alberto. Obtained from Mesonet.

0459 PM     Rain             6 SSE Austwell          28.30N 96.82W
06/19/2024  M4.17 Inch       Aransas            TX   Mesonet

            Reported rainfall from Tropical Storm
            Alberto. Obtained from Mesonet.

0559 PM     Rain             6 SSE Austwell          28.30N 96.82W
06/19/2024  M4.06 Inch       Aransas            TX   Mesonet

            Mesonet station AFWT2 Aransas.

0615 PM     Rain             3 SE Gregory            27.89N 97.26W
06/19/2024  M3.70 Inch       San Patricio       TX   Mesonet

            Mesonet station 2946D 3 SE Gregory.

0629 PM     Rain             1 N Ingleside           27.89N 97.20W
06/19/2024  M3.66 Inch       San Patricio       TX   Mesonet

            Mesonet station GW2229 INGLESIDE.

0623 PM     Rain             2 SSE Aransas Pass      27.90N 97.14W
06/19/2024  M3.60 Inch       Aransas            TX   Mesonet

            Mesonet station AR105 Aransas Pass.

0535 PM     Rain             3 SE Gregory            27.89N 97.26W
06/19/2024  M3.58 Inch       San Patricio       TX   Public

            Reported rainfall from Tropical Storm
            Alberto. Obtained from Mesonet.

0534 PM     Rain             2 N Ingleside           27.89N 97.20W
06/19/2024  M3.57 Inch       San Patricio       TX   Public

            Reported rainfall from Tropical Storm
            Alberto. Obtained from Mesonet.

0535 PM     Rain             1 SSE Kamay             28.60N 96.73W
06/19/2024  M3.35 Inch       Calhoun            TX   Public

0535 PM     Rain             2 WSW North San Pedro   27.79N 97.72W
06/19/2024  M2.99 Inch       Nueces             TX   Public

            Reported rainfall from Tropical Storm
            Alberto. Obtained from Mesonet.

0539 PM     Rain             Kingsville              27.51N 97.86W
06/19/2024  M2.97 Inch       Kleberg            TX   Public

            Reported rainfall from Tropical Storm
            Alberto. Obtained from Mesonet.

0537 PM     Rain             4 S Corpus Christi      27.73N 97.39W
06/19/2024  M2.49 Inch       Nueces             TX   Public

            Reported rainfall from Tropical Storm
            Alberto. Obtained from Mesonet.

0540 PM     Rain             3 W Flour Bluff         27.66N 97.35W
06/19/2024  E2.38 Inch       Nueces             TX   Public

            Reported rainfall from Tropical Storm
            Alberto. Obtained from Mesonet.

0540 PM     Rain             Victoria                28.83N 96.98W
06/19/2024  M2.34 Inch       Victoria           TX   Mesonet

            Reported rainfall from Tropical Storm
            Alberto. Obtained from Mesonet.

0511 PM     Rain             2 E Kingsville          27.50N 97.82W
06/19/2024  M2.03 Inch       Kleberg            TX   Public

            Reported rainfall from Tropical Storm
            Alberto. Obtained from Mesonet.

&&
Local storm report, Jun 19, 6:45 PM CDT, 59 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Corpus Christi TX
645 PM CDT Wed Jun 19 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1118 AM     Non-Tstm Wnd Gst 12 SSE Austwell         28.23N 96.80W
06/19/2024  M49 MPH          GMZ237             TX   Mesonet

            Mesonet station AWRT2 11 SSE Austwell.

0236 PM     Non-Tstm Wnd Gst 11 SE Chapman Ranch     27.48N 97.32W
06/19/2024  M47 MPH          GMZ231             TX   Buoy

            Buoy station IRDT2 S. Bird Island, TX.

1031 AM     Non-Tstm Wnd Gst 1 ESE Cc Nas            27.68N 97.27W
06/19/2024  M46 MPH          Nueces             TX   AWOS

            AWOS station KNGP C. Christi NAS.

1118 AM     Non-Tstm Wnd Gst 4 ESE Flour Bluff       27.63N 97.24W
06/19/2024  M45 MPH          GMZ232             TX   Buoy

            Buoy station PACT2 Packery Channel, TX.

1000 AM     Non-Tstm Wnd Gst 9 SE Aransas Pass       27.84N 97.04W
06/19/2024  M44 MPH          GMZ255             TX   Mesonet

            Mesonet station ANPT2 9 SE Aransas Pass.

1125 AM     Non-Tstm Wnd Gst 2 SE Flour Bluff        27.64N 97.29W
06/19/2024  M42 MPH          Nueces             TX   Mesonet

            Mesonet station XLAG Laguna Shores.

1000 AM     Non-Tstm Wnd Gst 8 SE Aransas Pass       27.84N 97.07W
06/19/2024  M41 MPH          Nueces             TX   Buoy

            Buoy station RTAT2 Port Aransas, TX.

1133 AM     Non-Tstm Wnd Gst 1 SW Kingsville         27.50N 97.87W
06/19/2024  M40 MPH          Kleberg            TX   Mesonet

            Mesonet station FW9607 Kingsville.

1023 AM     Non-Tstm Wnd Gst 1 NW Fulton             28.08N 97.05W
06/19/2024  M39 MPH          Aransas            TX   ASOS

            ASOS station KRKP Rockport.

1159 AM     Non-Tstm Wnd Gst 1 SSE CC Airport        27.77N 97.50W
06/19/2024  M39 MPH          Nueces             TX   ASOS

            ASOS station KCRP Corpus Christi.

1212 PM     Non-Tstm Wnd Gst 15 ENE Fulton           28.12N 96.80W
06/19/2024  M39 MPH          Calhoun            TX   Mesonet

            Mesonet station MIRT2 Matagorda Island.

0303 PM     Non-Tstm Wnd Gst 14 SE Chapman Ranch     27.44N 97.29W
06/19/2024  M39 MPH          Kleberg            TX   Mesonet

            Mesonet station TT738 Padre.

&&
Local storm report, Jun 19, 7:25 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Corpus Christi TX
725 PM CDT Wed Jun 19 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     Tornado          2 WNW Rockport          28.04N 97.08W
06/19/2024                   Aransas            TX   Law Enforcement

            Reports of significant roof damage and
            several trees down. Multiple reports of the
            public seeing the tornado.

&&

CLM
Local storm report, Jun 19, 7:33 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Corpus Christi TX
733 PM CDT Wed Jun 19 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     Rain             Rockport                28.03N 97.06W
06/19/2024  M9.55 Inch       Aransas            TX   Public

            Rain gauge showed 9.55 inches of rain so
            far.

&&

CLM

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:07 PM CDTTornado WarningCRPAransas, San Patricio18 min
Jun 19, 7:23 PM CDTSpecial Marine WarningCRP11 min
Jun 19, 7:49 PM CDTSpecial Marine WarningCRP26 min
Jun 19, 7:54 PM CDTTornado WarningCRPAransas, Refugio21 min
Jun 19, 8:02 PM CDTSpecial Marine WarningCRP43 min
Jun 19, 8:08 PM CDTTornado WarningCRPDuval22 min
Jun 19, 8:11 PM CDTTornado WarningCRPAransas, Refugio19 min
Jun 19, 8:14 PM CDTSpecial Marine WarningCRP31 min
Jun 19, 8:25 PM CDTTornado WarningCRPAransas20 min
Jun 19, 8:30 PM CDTTornado WarningCRPLive Oak, McMullen30 min
Jun 19, 8:35 PM CDTTornado WarningCRPDuval25 min
Jun 19, 8:35 PM CDTTornado WarningCRPAransas, Refugio25 min
Jun 19, 8:48 PM CDTSpecial Marine WarningCRP27 min
Jun 19, 8:54 PM CDTSpecial Marine WarningCRP22 min
Jun 19, 9:02 PM CDTTornado WarningCRPRefugio, San Patricio28 min
Jun 19, 9:23 PM CDTTornado WarningCRPBee, Refugio, San Patricio22 min
Jun 19, 9:45 PM CDTSpecial Marine WarningCRP45 min
Jun 19, 10:06 PM CDTTornado WarningCRPKleberg24 min
Jun 19, 10:23 PM CDTTornado WarningCRPKleberg22 min
Jun 19, 10:42 PM CDTTornado WarningCRPJim Wells, Kleberg18 min
Jun 19, 10:59 PM CDTTornado WarningCRPDuval, Jim Wells16 min
Jun 20, 12:20 AM CDTTornado WarningCRPDuval, Jim Wells25 min
Jun 20, 12:23 AM CDTFlash Flood WarningCRPDuval, Jim Wells, Kleberg, Live Oak, Nueces, San Patricio3 hr
Jun 20, 12:25 AM CDTTornado WarningCRPJim Wells20 min
Jun 20, 12:40 AM CDTTornado WarningCRPDuval20 min
Jun 20, 1:02 AM CDTTornado WarningCRPDuval, Jim Wells16 min
Jun 20, 1:07 AM CDTSpecial Weather StatementCRPDuval53 min
Jun 20, 2:51 AM CDTSpecial Marine WarningCRP24 min
Jun 20, 2:57 AM CDTFlash Flood WarningCRPDuval, Jim Wells, La Salle, McMullen, Webb3 hr
Jun 20, 3:04 AM CDTSpecial Weather StatementCRPWebb56 min
Jun 20, 3:34 AM CDTTornado WarningCRPJim Wells, Kleberg26 min
Jun 20, 3:35 AM CDTWind AdvisoryCRPAransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio8 hr
Jun 20, 3:52 AM CDTSmall Craft AdvisoryCRP39 hr
Jun 20, 4:34 AM CDTTornado WarningCRPDuval, Webb26 min
Jun 20, 4:51 AM CDTTornado WarningCRPDuval24 min
Jun 20, 5:14 AM CDTTornado WarningCRPDuval, Webb16 min
Jun 20, 7:29 AM CDTFlash Flood WarningCRPKleberg, Nueces2 hr
Jun 20, 9:49 AM CDTSpecial Weather StatementCRPDuval, Jim Wells56 min
Jun 20, 10:06 AM CDTFlash Flood WarningCRPKleberg, Nueces, San Patricio92 min
Jun 20, 2:40 PM CDTSpecial Weather StatementCRPDuval35 min
Jun 20, 3:20 PM CDTSpecial Weather StatementCRPDuval, La Salle, McMullen25 min
Jun 20, 3:29 PM CDTRiver Flood WarningCRPWebb17 hr
Jun 20, 3:59 PM CDTSpecial Weather StatementCRPLa Salle31 min
Jun 20, 4:07 PM CDTSpecial Weather StatementCRPLa Salle23 min
Jun 20, 4:31 PM CDTSpecial Weather StatementCRPLa Salle29 min

Nearby

Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.